Enlarge Image

Buplex Ibuprofen 200mg Tablets

Ibuprofen 200mg Tablets - 24 Tablets
In Stock
Please select an item from the list
€2.00
Buy
Be the first to review this product Write A Review
  • Description
  • Reviews
  • Q&A

Buplex Ibuprofen 200mg Tablets

Buplex Ibuprofen tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Buplex contains Ibuprofen, which is a non-steroidal anti-inflammatory drug.

Buplex are suitable for short term use only, no longer than 7 days in adults or 3 days in adolescents.

Who can use?
This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctor before using Buplex as they are more prone to side effects.

How to use?

  • Buplex should be taken with a glass of water with or just after a meal.
  • Adults and children over 12 years: Take 1-2 tablets every 4 to 6 hours.
  • Do take more than 6 tablets in any 24-hour period.

Do not take Buplex if:

  • If you have or ever have had a stomach ulcer or other digestive system disorder.
  • If you are allergic to Ibuprofen or to aspirin.
  • If you suffer from heart, liver or kidney disease.
  • If you are pregnant or breast-feeding.

This medication is not suitable during pregnancy or while breastfeeding.

Common side effects:
Buplex may cause some some stomach discomfort. Do not take on an empty stomach.

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

PSI Logo

Our Best Selling Buplex Medicines
Loading ...